# SDR ASOA200901449

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,017 hours, 16,918 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AT 29000' CABIN ALT CAUTION AT 8500' THEN WENT TO RED WARNING AND ALL MASKS DROPPED AND HAD ALL GREEN DOOR INDICATIONS.  (EMERGENCY DECLARED -- ENROUTE, ACFT DIVERTED DUE TO MX).
